MathSciNet Relay Station
MathSciNet bibliographic data
MR2683897 60J60 (60J27 60J75 93E15)
Yin, George; Xi, Fubao Stability of regime-switching jump diffusions. SIAM J. Control Optim. 48 (2010), no. 7, 4525–4549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement